# SDR CALA2019092801647

- Difficulty date: September 25, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,135 hours, 16,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T331013
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LP#3339628 S/M REPAIR OVER DOOR 1L. REPAIR WAS PREFORM ED PER SRM53-00-01 REPAIR 12. DIP IS REQUIRED FOR REINSPECT. FIR ST REINSPECT IS 6,000 F/C AFTER REPAIR & REPEAT INSP EVERY 9,000 F/C REFERENCE SRM 53-00-01 REPAIR 12 TABLE 202. DIP REQUESTED FOR REINSPECT OF REPAIR OVER DOOR 1L. SRM 53-00-01 RPR 12 TABLE 202 REQUIRES REINSPECT 6,000 F/C AFTER RPR & 9,000 F/C INTERVALS AFTER INITAL INSPECTION. THIS REPAIR WAS ACCOMPLISHED UNDER L/P#33396281 & HAECO NR# 9131 983 &9131992 AT 2C CHECK IN HKG. REQUESTED FOR REINSPECT OF REPAIR OVER DOOR 1L. SRM 53-00-01 RPR 12 TABLE 202 REQUIRES REINSPECT 6,000 F/C AFTER RPR & 9,000 F/C INTERVALS AFTER INITAL INSPECTION.  TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED. RECORDS UPDATE INIT: 6,000 FC FROM RPR (INIT WILL ITO TO RIR -0528) RIR: 9,000 FC.....BK-245861
